MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 28186
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via user facility medwatch report # mw5079066 that a sheath fracture occurred.A 8fr x 11cm n/g super sheath introducer sheath was selected for use.During the procedure, it was noted that during vascular access, the sheath fractured with active extravasation around the sheath entry site.No patient complications were reported.

Brand Name
SUPER SHEATH INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7865485
Report Number2134265-2018-60861
Device Sequence Number1964119
Product Code DYB
UDI-Device Identifier14543527181829
UDI-Public14543527181829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number28186
Device Catalogue Number28186
Device Lot Number18B19B5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1